# SDR RAIA201611130001

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 29,797 hours, 27,542 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Condition: Worn
- Location: Nr 2 B;Eed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK AFTER TAKE OFF. R & R BLEED SEALS 11 & 22 IAW AMM 21-20-00. NO LEAKS NOTED AT THIS TIME.
